| Model Number |
SIGPSHELL |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rectotomy, while on high anterior resection, after the firing, the jaw opened fully; however, the cart ridge did not return to the neutral position, even when the up button on the center control was long-pressed or the left/right buttons were pressed.Manual adapter tools were used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10-concomitant product: sigphandle, sig power sigphandle handle (lot#unknown) unknown egia su, unknown endo gia sulu, (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.